Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the convergence in $ \mathcal{S}'$


Author: Stevan Pilipović
Journal: Proc. Amer. Math. Soc. 111 (1991), 949-954
MSC: Primary 46F05
DOI: https://doi.org/10.1090/S0002-9939-1991-1050022-X
MathSciNet review: 1050022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the following assertion: Let $ {T_j},j \in \mathbb{N}$, be a sequence in $ \mathcal{S}'$ such that $ {T_j} * \phi $ converges to 0 in $ \mathcal{S}'$ as $ j \to \infty $, for any $ \phi \in \mathcal{D}$. Then $ {T_j} \to 0$ in $ \mathcal{S}'$ as $ j \to \infty $.


References [Enhancements On Off] (What's this?)

  • [1] Jacques Dixmier and Paul Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. (2) 102 (1978), no. 4, 307–330 (French, with English summary). MR 517765
  • [2] Avner Friedman, Generalized functions and partial differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0165388
  • [3] Klaus Keller, Some convergence properties of convolutions, Studia Math. 77 (1983), no. 1, 87–94. MR 738046
  • [4] Hana Petzeltová and Pavla Vrbová, Factorization in the algebra of rapidly decreasing functions on 𝑅ⁿ, Comment. Math. Univ. Carolin. 19 (1978), no. 3, 489–499. MR 508956
  • [5] L. A. Rubel, W. A. Squires, and B. A. Taylor, Irreducibility of certain entire functions with applications to harmonic analysis, Ann. of Math. (2) 108 (1978), no. 3, 553–567. MR 512433, https://doi.org/10.2307/1971188
  • [6] Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834
  • [7] François Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York-London, 1967. MR 0225131
  • [8] V. S. Vladimirov, \cyr Obobshchennye funktsii v matematicheskoĭ fizike, “Nauka”, Moscow, 1979 (Russian). Second edition, corrected and supplemented; \cyr Sovremennye Fiziko-Tekhnicheski Problemy. [Contemporary Problems in Physics and Engineering]. MR 549767
    V. S. Vladimirov, Generalized functions in mathematical physics, “Mir”, Moscow, 1979. Translated from the second Russian edition by G. Yankovskiĭ. MR 564116
  • [9] Jürgen Voigt, Factorization in some Fréchet algebras of differentiable functions, Studia Math. 77 (1984), no. 4, 333–348. MR 741451

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F05

Retrieve articles in all journals with MSC: 46F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1050022-X
Keywords: Tempered distributions
Article copyright: © Copyright 1991 American Mathematical Society